ON THE STATISTICAL CONVERGENCE OF NESTED SEQUENCES OF SETS


ALBAYRAK H., BABAARSLAN F., lmez Ö., AYTAR S.

Problemy Analiza, vol.11-29, no.3, pp.3-14, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 11-29 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.15393/j3.art.2022.11850
  • Journal Name: Problemy Analiza
  • Journal Indexes: Scopus
  • Page Numbers: pp.3-14
  • Keywords: Nested sequences of sets, Statistical hausdorff convergence, Statistical wijsman convergence
  • Süleyman Demirel University Affiliated: Yes

Abstract

© Petrozavodsk State University, 2022In this paper, we show that Wijsman convergence and statistical Wijsman convergence are equivalent to each other if we choose the sequences of sets as monotone. Then, we show that every statistical Wijsman convergent monotone sequence of sets is not only Hausdorff convergent but also statistical Hausdorff convergent to the same set.